# SDR 04FDEA01829

- Difficulty date: June 20, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT HOLE BORE FOUND CORRODED.  RIGHT HAND WING - INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT HOLE BORE CORROSION REMOVED AS PER CMM 57-52-03 PAGES 442 TO 443 AND FOUND EXCEEDED LIMITS, ORIGINAL DIAMETER=1.187 INCH, FINAL DIAMETER =1.327 INCH AND REPAIRED AS PER FEDEX EA 1-5750-78013, TITLE: WINGS - TRAILING EDGE FLAPS - RIGHT HAND INBOARD FLAP - OUTBOARD BRACKET PIVOT BORE CORROSION - REPAIR.
